# SDR AALA990297

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME BENT AT FLANGE AND WEB STATION 970 BETWEEN STRINGER 25L AND 26L.  FRAME REPAIRED PER SRM 51-40-3 WITH .071 INCH 7075T6 MATERIAL, MS2047008 FASTENERS, MS20970D6 FASTENERS IN WEB AND BACB30FQ6 FASTENERS IN FLANGE.  (M)
